# SDR USAASB02205

- Difficulty date: November 17, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1434 - EN ROUTE FROM TPA-PHL, THE RIGHT PACK TRIPPED AND THE FORWARD CABIN ZONE TEMPERATURE LIGHT WOULD NOT RESET.  CREW WAS UNABLE TO CONTROL CABIN/COCKPIT TEMPERATURE.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE ZONE TEMPERATURE CONTROL CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  OPERATIONALLY CHECKED RIGHT PACK FOR THIRTY MINUTES.  OPERATIONAL CHECK NORMAL.  (M)
